# SDR SWAA2022082939281

- Difficulty date: August 6, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N7848A
- Make and model: Boeing 737752
- Aircraft serial: 34298
- Aircraft time: 48,870 hours, 27,337 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Sign
- Condition: Cracked
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FWD GALLEY G1 AND LAV A BASE IS CRACKED / [01] REMOVED AND REPLACED EXIT SIGN AT FWD GALLEY G1 AND LAV A BASE REF: 35-51-01-960-802;[02] VERIFIED 1
